MAUDE Adverse Event Report: O&M HALYARD, INC. MASK PFR95 FS SMALL; FLUIDSHIELD* N95 PARTICULATE FILTER RESPIRATOR AND SURGICAL MASK

O&M HALYARD, INC. MASK PFR95 FS SMALL; FLUIDSHIELD* N95 PARTICULATE FILTER RESPIRATOR AND SURGICAL MASK
Model Number 46827
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A total of twenty eight (28) samples and one (1) dispenser box was received.The samples were evaluated under ambient light conditions.The samples arrived inside a crushed dispenser box.Two (2) samples arrived with detached head bands from the left (as worn) side.The bond points of the elastic are not damaged.The corner bonds of each mask appear separated.The remaining samples were inspected.The elastic of eight (8) random samples were tugged as if for donning.Two headbands detached.One tore and the other one detached from a separated corner bond.The corner bond from some of the other samples started to separate but did not completely separate.The device history records (dhr) evaluation was performed for the product code 46827 identified in the complaint.According to the documented records, the product was manufactured according to the approved manufacturing procedures and specifications then released by quality assurance.A quality nonconformance was not reported at the time of production.Root cause was incorrect setup.Notification was sent to manufacturing leaders for awareness.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
The elastic straps seem to be faulty within the mask as they kept snapping.Multiple masks were tried to no avail.The product incident was reported to have occurred during use.The following medical device report is being filed retroactive to prior decision that this malfunction would be unlikely to result in a serious injury or illness.A reassessment of this incident has since found that should this malfunction recur in an isolation setting or during direct patient care, the end user may contract covid virus and thus be susceptible to a serious illness.For this reason this incident is being reported as a malfunction at this time.The reporter has indicated that no injury or illness resulted.

Brand Name
MASK PFR95 FS SMALL
Common Device Name
FLUIDSHIELD* N95 PARTICULATE FILTER RESPIRATOR AND SURGICAL MASK
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA
km 4.5 carreterra presa
la amistad
ciudad de acuna, coahuila, mexico
MX  
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key17148611
Report Number9616096-2023-00048
Device Sequence Number20228242
Product Code MSH
UDI-Device Identifier30680651468278
UDI-Public30680651468278
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K974068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number46827
Device Catalogue Number991046827
Device Lot NumberAM0180841
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2022
Initial Report FDA Received Date06/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown